# SDR AALA20170221026

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 2,449 hours, 940 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING POST FLIGHT WALK AROUND THE LEFT NOSE WHEEL TIRE THREAD WAS FOUND TO HAVE SEPARATED CAUSING DAMAGE TO THE LEFT TURN OFF LIGHT AND AIRCRAFT FUSELAGE. REMOVED AND REPLACE LEFT NOSE WHEEL ASSEMBLY IAW AMM 32-14-12 AND MCM 32-94-01.
